I was recently diagnosed with ADHD and I am taking 20mg of Adderall per day. I have noticed that since I started taking it, my eyes get EXTREMELY bloodshot, but are not dry, not painful or anything and visine does not seem to help. Is this a normal side effect, and if so, does anyone know why?
This is not a common side-effect associated with Adderall. Perhaps your eyes are red due to lack of sleep, allergies, or other reasons. I'd advise you to ask your doctor's advice, and if that isn't helpful, you could see an ophthalmologist (eye doc) to see if there's a problem with your eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 25 Oct 2011 • 3 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 27 Feb 2016 • 1 answer